Pacific Journal of Mathematics

Endomorphism rings of finitely generated projective modules.

Robert W. Miller

Article information

Source
Pacific J. Math., Volume 47, Number 1 (1973), 199-220.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102946087

Mathematical Reviews number (MathSciNet)
MR0325688

Zentralblatt MATH identifier
0263.16016

Subjects
Primary: 16A50

Citation

Miller, Robert W. Endomorphism rings of finitely generated projective modules. Pacific J. Math. 47 (1973), no. 1, 199--220. https://projecteuclid.org/euclid.pjm/1102946087


Export citation

References

  • [1] F. Anderson, Endomorphism rings projective modules. Math. Z., I l l (1969), 322-332.
  • [2] G. Azumaya, Completely faithfulmodules and self-injectiverings, Nagoya Math. J., 27 (1966), 697-708.
  • [3] H. Bass, Finitisticdimension and a homological generalization ofsemi-primary rings, Trans. Amer. Math. Soc, 95 (1960), 466-488.
  • [4] H. Cartan, and S. Eilenberg, Homological Algebra, Princeton Univ. Press, Princeton, N. J., 1956.
  • [5] S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc, 97 (1960), 457-473.
  • [6] N. Jacobson, Structureof Rings, Amer. Math. Soc. Colloq. Pub., Vol. XXXVII, 1956.
  • [7] J. Lambek, Lectures on Rings and Modules, Waltham, Mass., 1966.
  • [8] K. Morita, Localizations in categories of modules. /., Math. Z., 114 (1970), 121-144.
  • [9] F. Sandomierski, Some examples of right self-injective rings which are not left self- injective, Proc. Amer. Math. Soc, 26, No. 2 (1970), 244-245.
  • [10] F. Sandomierski, Modules over the endomorphism ring of a finitely generated projective module, Proc. Amer. Math. Soc, 31 (1972), 27-31.
  • [11] R. Ware, Endomorphism rings of projective modules, Trans. Amer. Math. Soc, 115 (1971), 233-256.